MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM ROLLER PUMP - 8INCH

SPECTRUM MEDICAL LTD. QUANTUM ROLLER PUMP - 8INCH
Model Number QRP8
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the photographic evidence, showed dried organic matter (since cleaned, but presumed to be dried blood) running in a horizontal thin line around one of the rollers, we do not have enough evidence to know exactly how long that organic matter had been present, but from the photographs we can see that it was most likely to have been present before the second tube was inserted and would certainly contribute to the very quick degradation of the second tubing set installed.We have found nothing significant with the product to suggest it was faulty equipment.
 
Event or Problem Description
Tubing rupture on arterial roller during pediatric case.Perfusionist changed out raceway and placed new raceway into roller.After approximately 10 minutes the new tubing could be seen wearing away in the raceway.Roller pump subsequently changed out.Looking at roller pump pictures there appears to be a defect in one of the rollers at the base which is circled in black.
 
Additional Manufacturer Narrative
No root cause found.
 
Event or Problem Description

Brand Name
QUANTUM ROLLER PUMP - 8INCH
Common Device Name
ROLLER PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
harrier 4 meteor business park
cheltenham rd east
gloucester, GL29Q L
UK  GL29QL
Manufacturer Contact
colleen powell
harrier 4 buiness park
cheltenham rd east
gloucester, GL29Q-L
UK   GL29QL
MDR Report Key14336921
Report Number3006073153-2022-00001
Device Sequence Number2366964
Product Code DTQ
UDI-Device Identifier05060434420770
UDI-Public05060434420770
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP8
Device Catalogue Number51-000008-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2022
Supplement Date Received by Manufacturer06/21/2022
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale
Patient Weight88 KG